Florida, 2025

Tornadoes in Florida, March 16, 2025

March 16, 2025 · NWS JAX · 2 events in 2 counties and zones

A strong pre-frontal squall line moved across the region during the day. A slight risk of severe storms was in place for the local area with bulk shear of 45-60 kts phased with diurnal instability and 0-3 km SRH near 300 s2/m2 posing a tornado threat, especially for locations north of the Interstate 10 corridor.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A strong pre-frontal squall line moved across the region during the day. A slight risk of severe storms was in place for the local area with bulk shear of 45-60 kts phased with diurnal instability and 0-3 km SRH near 300 s2/m2 posing a tornado threat, especially for locations north of the Interstate 10 corridor. A couple of tornadoes impacted the local area with other reports of wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 16, 7:30 AM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 16, 7:30 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
830 AM EDT Sun Mar 16 2025

...New UPDATE...

.UPDATE...
Issued at 821 AM EDT Sun Mar 16 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Tornado Watch has been extended across the remainder of SE GA and
all of NE FL through 3pm as broken line of severe storms with
damaging potential to 50-70 mph and isolated tornadoes possible as
it moves across the region from West to East through the afternoon
hours and exits into the Atlantic early this evening.

&&

.NEAR TERM...
(Today through Tonight)
Issued at 310 AM EDT Sun Mar 16 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Strong mid/upper level trough continues to shift slowly eastward
over the central U.S. heading into the Midwest and eastern U.S.
this morning. A strong cold front continues to progress eastward
with radar mosaic showing substantial precip/convection from the
TN valley southward to the Gulf coast over the western FL
panhandle.

The strong cold front will head into our area this morning bringing
widespread showers and embedded strong to possibly severe storms.
We recently issued a tornado watch for 3 counties in southeast GA
with storms arriving there by about 6-7 AM. More watches may be needed
later this morning. It's worth noting the timing of precip is not an
all day event with most locations seeing precip occurring for about
3-6 hours as the system heads eastward at about 45 mph. With the
daytime heating, MLCAPE reaches upwards of 1500-2000 J/kg and
combined with bulk shear 45-60 kt, some storms may be severe with
all hazards on the table. SPC continues to show a slight risk of
severe storms during the day for the entire area. Storm hazards
include damaging wind gusts of up to 70 mph, marginally severe
hail, and an isolated tornado. SRH values through 0-3 km of about
300 is noted in the model soundings but oriented generally from
eastern parts of southeast GA to near the JAX metro area, and the
Suwannee Valley. Late in the day, showers and a few storms will be
diminishing from about St Johns to Putnam and Marion counties by
early evening with best dynamic pretty far removed from the precip
so organization of storms should generally be weaker but still
capable of producing a brief occurrence of strong/severe wx. As
far as sfc wind fields, breezy/windy conditions expected with
south- southwest winds increasing quickly by mid morning to 15-25
mph with gusts of 25-35 mph. Main area where gusts have the
potential to reach wind advisory criteria is across the srn most
zones. Have opted to include a wind advisory Marion, Putnam, and
Flagler counties based combination of deep mixing there and
southwest winds aloft of about 40 kt. Precip amounts generally 0.5
to 1 inch, with locally higher amounts of about 1.5 inches
possible.

By mid evening, showers and storms are expected to be offshore
and/or south of the forecast area. Clearing skies expected
tonight and cooler temperatures will filter into the area with
temps falling into the upper 40s and lower 50s with northwest
winds slowly diminishing.

&&

.SHORT TERM...
(Monday through Wednesday night)
Issued at 310 AM EDT Sun Mar 16 2025

A ridge of high pressure will begin to move overhead at the start
of the upcoming week after the fropa during the early predawn
hours on Monday. High pressure remains overhead into midweek. A
low pressure system will moving across the Great Lakes region will
drag an associated frontal system across the southeastern CONUS
by Wednesday. The cold front will near SE GA by evening hours on
Wednesday.

Monday, drier air and cooler temperatures will return to the area as
breezy northwesterly winds, around 10-15 mph with gusts up to 20
mph, develop after the cold front's passage. Daytime highs in the
low/mid 60s over SE GA and Suwannee Valley region, upper 60s/lower
70s for the rest of NE FL and coastal locations. Monday night,
winds begin to relax and shift to become northeasterly by Tuesday
morning. Lows will dip into the lower 40s for most locations, mid
40s to lower 50s along coastal locations.

Tuesday, the high pressure overhead will result in winds to shift
to be in very dry conditions as min RHs will dip into the upper
20s across most of the area. Temperatures will warm a bit as
daytime highs will be around the mid 70s for most locations with
warmer locations along north central FL. The onshore breeze will
keep coastal locations in the upper 60s to lower 70s. By the
overnight hours, lows will be in the lower 40s area-wide, warmer
lows with temperatures in the upper 40 to lower 50s.

Wednesday, mostly southerly winds will develop as the high pressure
shifts away towards the Atlantic. Warmer air advecting into the
area will bring highs in the lower 80s across inland locations,
while the coastal breeze will keep coastal locations around the
mid to upper 70s. Very dry conditions will again be area-wide with
min RHs in the mid 20s. Wednesday night, a cold front will begin
to move into SE GA. As of now, precipitation chances remain on the
low end for northwestern counties of SE GA late Wednesday night.

&&

.LONG TERM...
(Thursday through Saturday)
Issued at 310 AM EDT Sun Mar 16 2025

The cold front will through the area on Thursday, clearing south
of NE FL by Thursday night. Low chances of precipitation during
the morning hours on Thursday as the front moves through. High
pressure builds into the region behind the cold front on Friday,
bringing dry conditions into the weekend as the high pressure
settles over the region. Behind the cold front, daytime highs will
cool a bit compared to Wednesday as temperatures will be around
the upper 60s to lower 70s the second half of the work week. By
Saturday, temperatures will warm up as winds shift to be from the
south.

&&

.AVIATION...
(12Z TAFS)
Issued at 712 AM EDT Sun Mar 16 2025

No major changes as line of broken strong to severe storms will
track towards the local TAF sites and impact with IFR VSBYS/CIGS
and wind gusts to around 40 knots. Timing still mainly in the
16-20Z time frame. Some MVFR CIGS and increasing South winds at
15G25 knots ahead of this feature before storms reach the TAF
sites. Lingering showers and a mix of MVFR/VFR CIGS in the 21-01Z
time frame behind the squall line with decreasing SW winds to
10-15 knots. Clearing skies and wind shift to the W-NW with
increase to 14G21 knots at local TAF sites in the 04-07Z time
frame with lagging frontal passage which will last through the end
of the TAF period.

&&

.MARINE...
Issued at 310 AM EDT Sun Mar 16 2025

Fairly strong southerly flow continues tonight and into Sunday
morning ahead of the approaching cold front with winds of about
20-25 kt. Occasional gusts of gale force are possible. Should see
showers and storms with a broken squall line moving into the
coastal waters starting noon-1 PM, Duval county northward, then
south of Duval from 1-7PM, with lingering precip showers and
isolated t-storms 7pm to midnight. With the front moving east of
the waters early tonight, winds will become southwest to west at
about 20 kt and then wind turn northwest toward 3-4AM, and
forecast to increase a bit again to 20-25 kt. Northwest to north
winds near 20 kt likely Mon night as high pressure west of the
area starting to impinge on the area. Winds winds start to
diminish on Tuesday as high pressure builds into the region from
the west and settles over the local waters by Wednesday and while
the wind speeds will drop, the seas will be much slower to diminish
and expect headlines to continue across the offshore waters. As
the high pressure over the area early Wed moves east of the waters
Wed night, the next mainly dry cold frontal system moves in
Thursday. Another increase expected in winds with this feature.

Rip Currents: A high risk of rip currents today due to the strong
south to southeast flow and rough and dangerous rip currents.
Risk appears to tap down to moderate Monday as flow becomes strong
offshore, but swells remain elevated.

&&

.FIRE WEATHER...
Issued at 310 AM EDT Sun Mar 16 2025

Today, a strong cold front will bring strong to severe thunderstorms
across the area, as well as gusty southwesterly winds ahead of
its passage. Rainfall totals are forecast to be about 0.5-1.0"
with this system today. Patchy high daytime dispersion is expected
today, and again on Monday as breezy winds shift to
northwesterly. Drier air over the area will bring critical RH
values during the upcoming work-week as minRH will range in the
20-30% range on Monday through Wednesday. Winds will begin to
lessen on Tuesday as high pressure settles overhead.

&&

.HYDROLOGY...
Issued at 310 AM EDT Sun Mar 16 2025

Minor flooding continues on the St Marys River at Macclenny.
Water level is forecast to diminish to just below minor flood
stage late Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  79  48  64  40 /  90   0   0   0
SSI  75  51  65  46 /  90  10   0   0
JAX  81  51  67  43 /  90  10   0   0
SGJ  83  54  68  47 /  80  40   0   0
GNV  80  50  68  42 /  90  10   0   0
OCF  83  51  69  41 /  80  30   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 5 PM EDT this afternoon for FLZ038-137-138-
     140-237-240-340.

     High Rip Current Risk through late tonight for FLZ124-125-133-
     138.

GA...High Rip Current Risk through late tonight for GAZ154-166.

AM...Small Craft Advisory until 4 PM EDT this afternoon for AMZ450-
     452-454.

     Small Craft Advisory until 5 AM EDT Tuesday for AMZ470-472-474.

&&

In the hours before

Special weather statement, Mar 16, 7:46 AM EST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
846 AM EDT Sun Mar 16 2025

FLZ021-120-220-GAZ162-163-161330-
Western Hamilton FL-Eastern Hamilton FL-Suwannee FL-Clinch GA-
Echols GA-
846 AM EDT Sun Mar 16 2025

...STRONG THUNDERSTORMS WILL IMPACT SUWANNEE...HAMILTON...ECHOLS AND
NORTHWESTERN CLINCH COUNTIES THROUGH 930 AM EDT...

At 846 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles north of Madison to
12 miles west of Mayo. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 45 to 55 mph, half inch hail, and minor
         flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Du Pont, Mayday, Live Oak, Crossroads, Statenville, Jennings,
Mcalpin, Luraville, Suwannee River State Park, and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3063 8314 3080 8313 3081 8310 3085 8309
      3085 8301 3087 8297 3095 8297 3108 8279
      3011 8282 3004 8303 3011 8312 3009 8319
      3012 8323 3026 8325 3039 8317 3042 8322
      3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 1246Z 239DEG 34KT 3059 8337 3001 8337

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

HESS
Special weather statement, Mar 16, 8:53 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
953 AM EDT Sun Mar 16 2025

GAZ163-250-264-350-364-161430-
Northeastern Charlton GA-Clinch GA-Western Charlton GA-
Northern Ware GA-Southern Ware GA-
953 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WARE...NORTHEASTERN
CLINCH AND NORTHWESTERN CHARLTON COUNTIES THROUGH 1030 AM EDT...

At 953 AM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Argyle, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boggy Bay, Needham, Waycross, Pebble Hill, Manor, Stephen Foster
State Park, Homerville, and Argyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for southeastern
Georgia.

&&

LAT...LON 3073 8255 3101 8281 3132 8243 3092 8208
TIME...MOT...LOC 1353Z 232DEG 45KT 3089 8256

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

PK
Special weather statement, Mar 16, 9:10 AM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1010 AM EDT Sun Mar 16 2025

FLZ021-030-120-220-322-422-522-161500-
Southeastern Columbia FL-Western Hamilton FL-Eastern Hamilton FL-
Union FL-Southwestern Columbia FL-Northern Columbia FL-Suwannee FL-
1010 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN UNION...SOUTHERN
COLUMBIA...SUWANNEE AND CENTRAL HAMILTON COUNTIES THROUGH 1100 AM
EDT...

At 1010 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Mayo, moving northeast at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branford, Hildreth, Winfield, Lake City, Suwannee Valley, White
Springs, Live Oak, Ichetucknee Spring, Mcalpin, and Luraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3031 8321 3034 8321 3058 8295 3009 8246
      2990 8291 2996 8293 2996 8295 2999 8296
      3001 8300 3008 8307 3009 8311 3011 8312
      3010 8314 3011 8316 3009 8318 3012 8323
      3017 8323 3018 8325 3022 8324 3026 8325
TIME...MOT...LOC 1410Z 237DEG 43KT 2992 8316

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DUBOIS
Special weather statement, Mar 16, 9:25 AM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1025 AM EDT Sun Mar 16 2025

GAZ151-152-162-163-165-250-264-350-364-161500-
Pierce GA-Northeastern Charlton GA-Clinch GA-Inland Camden GA-
Western Charlton GA-Brantley GA-Echols GA-Northern Ware GA-
Southern Ware GA-
1025 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CAMDEN...
SOUTHEASTERN PIERCE...EASTERN ECHOLS...BRANTLEY...CENTRAL WARE...
EASTERN CLINCH AND NORTHERN CHARLTON COUNTIES THROUGH 1100 AM EDT...

At 1025 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Stephen Foster State Park, moving northeast at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Homeland, Hickox, Boggy Bay, Needham, Folkston, Nahunta, Raybon, Race
Pond, Fort Mudge, and Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3068 8269 3106 8268 3135 8197 3087 8181
TIME...MOT...LOC 1425Z 241DEG 42KT 3086 8250

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DUBOIS
Special weather statement, Mar 16, 9:57 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1057 AM EDT Sun Mar 16 2025

FLZ021-023-030-120-220-322-422-522-GAZ162-163-161545-
Southeastern Columbia FL-Baker FL-Western Hamilton FL-
Eastern Hamilton FL-Union FL-Southwestern Columbia FL-
Northern Columbia FL-Suwannee FL-Clinch GA-Echols GA-
1057 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT BAKER...NORTHWESTERN UNION...
COLUMBIA...SUWANNEE...EASTERN HAMILTON...SOUTHEASTERN ECHOLS AND
SOUTH CENTRAL CLINCH COUNTIES THROUGH 1145 AM EDT...

At 1057 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mcalpin, or 10 miles southeast of Live Oak, moving east at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branford, Palestine Community, Hildreth, Winfield, Lake City,
Suwannee Valley, Belmont, Luraville, Lulu, and Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for northern and
northeastern Florida...and southeastern Georgia.

&&

LAT...LON 3026 8324 3029 8323 3080 8263 3019 8209
      2989 8292 2995 8292 2996 8295 2999 8296
      3001 8298 3001 8300 3008 8307 3009 8311
      3011 8312 3010 8313 3010 8317 3018 8325
      3023 8324 3023 8325 3026 8325
TIME...MOT...LOC 1457Z 250DEG 42KT 3017 8289

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DUBOIS
Special weather statement, Mar 16, 10:35 AM EST, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1135 AM EDT Sun Mar 16 2025

FLZ035-136-236-340-161615-
Eastern Alachua FL-Western Alachua FL-Western Marion FL-Gilchrist FL-
1135 AM EDT Sun Mar 16 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN GILCHRIST...WESTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES THROUGH 1215 PM EDT...

At 1135 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Manattee Road to 14 miles south of Fowlers
Bluff. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newberry, University Of Florida, Flemington, Alachua, Archer, Rainbow
Lakes Estates, La Crosse, Trenton, Ocala Airport, and Romeo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2922 8253 2922 8240 2948 8241 2948 8255
      2954 8256 2953 8265 2956 8266 2956 8275
      2958 8278 2959 8286 2958 8295 2961 8297
      2967 8296 2985 8239 2916 8221 2913 8253
TIME...MOT...LOC 1535Z 236DEG 42KT 2950 8294 2918 8299

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

HESS

The radar

The Jacksonville radar (KJAX), 79 km away, was scanning. The volume nearest the first event began at 15:39 UTC.

Open the radar archive at this moment

Event by event

2 tornado. Local standard time, as filed.

Tornado, Columbia

When
March 16, 10:38 AM EST to 10:42 AM EST
Where
Columbia County, 4.63 mi N of Mt Carrie to 6.01 mi NNE of Mt Carrie
Rating
EF1
Path length
2.37 mi
Path width
120 yd
Continued into
Baker, Fl (JAX)
Reported by
NWS Storm Survey
Coordinates
30.266, -82.488

At approximately 11:38 AM EDT, a tornado with estimated peak winds|of 90 mph touched down over the Osceola National Forest near NE|Olino Rd, just north of Interstate 10 in Olustee, FL. The tornado|broke off many small branches, snapped tree trunks of many small |pines trees, and ripped the bark off of a medium sized pine tree |at NE Olino Rd near NE Gum Swamp Rd before quickly progressing |northeastward into a heavily forested area. The tornado then |proceeded to snap the trunks of many small pine trees on County |Road 250A as well as a service road just off of CR 250A before |continuing into more dense forest to its northeast. The width of |the tornado's track became much more narrow as it crossed into |far western Baker County and ended near Forest Road 211, where |several more small tree trunks were snapped.

Tornado, Baker

When
March 16, 10:42 AM EST to 10:44 AM EST
Where
Baker County, 5.71 mi NNW of Olustee to 5.75 mi NNW of Olustee
Rating
EF1
Path length
0.36 mi
Path width
120 yd
Reported by
NWS Storm Survey
Coordinates
30.279, -82.458

At approximately 11:38 AM EDT, a tornado with estimated peak winds|of 90 mph touched down over the Osceola National Forest near NE|Olino Rd, just north of Interstate 10 in Olustee, FL. The tornado|broke off many small branches, snapped tree trunks of many small |pines trees, and ripped the bark off of a medium sized pine tree |at NE Olino Rd near NE Gum Swamp Rd before quickly progressing |northeastward into a heavily forested area. The tornado then |proceeded to snap the trunks of many small pine trees on County |Road 250A as well as a service road just off of CR 250A before |continuing into more dense forest to its northeast. The width of |the tornado's track became much more narrow as it crossed into |far western Baker County and ended near Forest Road 211, where |several more small tree trunks were snapped.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2025Every state in 2025This day in weather historyThe tornado archive for Florida, 2025Warnings in Florida, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1242361, 1245909.